Page 91 of 157 FirstFirst ... 41818990919293101141 ... LastLast
Results 901 to 910 of 1566

Thread: I am Groot

  1. #901
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    40,340
    So, Bloods have come back normal but I’ve looked again at the side effects of the drug I’m on for IIH and it can cause drowsiness and depression .....
    ‘When all else fails, use glitter instead’

  2. #902
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    75,034
    OK so it could "just" be an adjustment type of thing? If it continues, what other options are there?


  3. #903
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    40,340
    I dont know. I’ve left a Message with Neurology for the consultant to have a look at the facts and see what he says. I have slept about 4 hours total this afternoon - I do know I can’t carry on like this. Each day is getting more and more difficult
    ‘When all else fails, use glitter instead’

  4. #904
    Librarian and chief holder of antiquities and biscuits Jaquaia's Avatar
    Join Date
    Sep 2014
    Location
    East Riding of Yorkshire
    Posts
    14,151
    Tęn përdu, jhamâi së rëcôbro

  5. #905
    Guardian of the North and kipper holder Angie's Avatar
    Join Date
    Feb 2012
    Location
    South Yorkshire
    Posts
    28,502

  6. #906
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    75,034
    Just because it is as it is now, it doesn't mean it's always going to be like this or harder..... hang on in there Princess Sparkles. We're here to listen and to help.


  7. #907
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    40,340
    I know. Talking to Si, we’ve agreed that I won’t take the tablets until I speak to the neurologist, and see what difference that makes, if any. That way, we can see if it’s the meds are causing problems.

    In other news, Si and Katie got into a massive row last night - one of my ornaments got smashed and there’s a hole in Katie’s bedroom wall. Looking back at that it looks like they were punching each other or something - they weren’t but both were so upset they took it out on the house ....... Katie took it on herself to ‘talk’ to Jess about the issues with college and then told Si that the way this house was run was a ‘joke’. Si did not appreciate that .... he doesn’t lose his temper often so when he does it has an impact on everybody.
    ‘When all else fails, use glitter instead’

  8. #908
    Moderator OldMike's Avatar
    Join Date
    Nov 2015
    Location
    Off his tree in Manchester UK
    Posts
    11,657
    I've looked back in your posts to see if I could find what meds you're on for IIH but to no avail. I'm thinking with the stress you went through with the lumbar puncture and starting with a new drug whether it is just an acclimatization process you're going through and unless you're getting severe adverse reactions you should persist with the meds until neurology get back to you. Just my thoughts if you've discussed it with Si then I respect and support your decision.

    Not good if ornaments and and walls are being damaged due to arguments that isn't going to do anyone any good.

    As Suzi says "hang on in there Princess Sparkles"
    71 and counting, less of the "Old" call me "Mike" - The worst Christmas Joker 2018
    ~~~ Please check out the latest QUIZ (Fun and Games > Quiz) I'm sure you'll find it fun. ~~~

  9. #909
    Librarian and chief holder of antiquities and biscuits Jaquaia's Avatar
    Join Date
    Sep 2014
    Location
    East Riding of Yorkshire
    Posts
    14,151
    Oh hunni. That's the last thing you need at the moment
    Tęn përdu, jhamâi së rëcôbro

  10. #910
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    40,340
    Mike, it’s acetazolamide

    Stopping the tablets lasted 3.5 hours, at which point I lost my balance and instinctively put my weight through my bad leg (ouch). Balance and special awareness went right out of the window so cold turkey is not a good move ....
    ‘When all else fails, use glitter instead’

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •